Post to Forum

Retin-A burn => fantastic cheap peel

  • phil-in-va
  • Washington DC
  • 1 year ago

About 10 years ago I was using retin-A and various over-the-counter skin lotions on my face. One day I put one lotion on (I don't remember what it was!), then put a "Vitamin C serum" on.  It began to burn intensely almost immediately after I'd applied it!  I rinsed it off and didn't think much of it.  I may have also gotten sun exposure that afternoon.  It's hard to remember now. About 2 days later, my entire face turned red, crusted over, and cracked. It looked like the mud on a dried-out lakebed, but red.  I thought I'd somehow ruined my face.  Then, after about 3 days, it all peeled away and left me with a GREAT complexion and fewer wrinkles! Better than any peel I've ever had, by far. Problem is that I can't remember what I put on my face!  All I know for sure is that one of them was a Vitamin C serum. Anyone have a similar experience?

Comments (1)

I'm a bit confused, have you actually used Retin-A?

  • Reply